Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pain under left arm and numb arm post gall bladder surgery?

Answered by
Dr.
Dr. Lohit K

General & Family Physician

Practicing since :2007

Answered : 1649 Questions

default
Posted on Wed, 6 Aug 2014 in General Health
Question: Hi. I had a gallblader surgery in April 2014. Since then, I get pains under my left arm/side breast and my arm gets soar and numb. Additionally, I get pains on my left side (around my waist). Will you please let me know as to what this might be and what I should be doing about this?
doctor
Answered by Dr. Lohit K 2 hours later
Brief Answer:
Perimenopausal symptoms? PPI,B6&B12,Calcium.Exerci

Detailed Answer:
Hi,

I went through the query and understood your concern.

Since all specialists and investigations have shown normal, I like to express my opinion based on experience which may help you.

Since all this started after surgery and all investigations including MRI are normal the cause may be due to hormonal variations (peri menopausal period) or due to neuropathy. So better to consult your gynecologist regarding hormone replacement therapy for some time as this may help you.

You may require multi vitamin supplements like Vit B6, B12 along with calcium and proton pump inhibitors(PPI) like pantoprazole/rabeprazole. Few of my patients with similar complaints has improved with these medications and hence I recommend the same to you.
Most important along these is regular exercise and nutritious food, maintaining weight, sugar, BP and lipid levels at normal range.

Hope this information helps you. Feel free to ask for any further queries. I will be glad to answer them.

Wish you good health.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Treatment/Therapy
Lab Tests
Medical Topics

Recent questions on  Proton pump

doctor1 MD

What is h-pyloric? I think that's what the doctor mentioned as a possibility about my stomach and intestinal problems.

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area which lasts for 5-10 minutes.its occurenCe is twice and thrice in 15 days. I have got all checkup...

doctor1 MD

hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2 days during these two weeks of vomiting . any ideas what this could be from?

doctor1 MD

Dear Doctor,

Recently, 3 different nights, I have been awakened with discomfort in my rib cage, like a balloon being blown up inside me. I can't seem to burp or pass gas when this happens. Feels as if there is no room for my lungs to breathe and like my heart is beating slower. I took Gas-X and it goes away in about 20 minutes. I have a history of acid reflux which is under control with Prevacid. Could I have a problem with not enough good bacteria in my gut due to taking the proton pump inhibitors for several years or could this be something more serious? Thank you.

doctor1 MD

Hello

I'm on my 2nd day of having chest pains in the middle of my chest. Almost a burning sensation but it can hurt with sharp movement or rolling over in bed. I'm a 31 yr old female with no family history of anything like this. I'm not in agony but very aware my chest hurts. Any suggestions? Thank you

doctor1 MD

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining of stomach pain and heatburn, he consulted his primary physician and gave him a proton pump inhibitor. A week later, he started feeling dizzy, and today he fainted, and admitted to the ER department CBC findings are insignificant but there was hematemesis . He is irritable, a little confused, pale, and having shock. Tests and exams to be performed tomorrow morning, but am very worried. Please advice.

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet for 2-3 months. I have finished my couse. But till now i am not well. i have the same problem.
A have also nervs pain in right leg's upper side.I have consulted with neurologists & examined so many tests.
I had low VitB12, Doctor has advised me to take mythicobol Injection for 12 weeks as per week. Now i am very frustrated with my health.Pls advice me on my email [ YYYY@YYYY ].
Best regards
Ravi Kishor Singh